Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dizziness and lightheaded gets worse as the day progresses, bronchioles have shrunken. Have gastritis, use inhalers. Permanent solution ?

my dizziness and lightheadedness gets worse as the day progresses. when i wake up there s is no breathing difficulties or dizziness, however in the evening i notice my breathing gets worse along with the lightheadedness and i feel like im about to pass out. i stuggle everytime to control myself from actually passing out. I ve noticed that when i take food, the chest tightness increases and the feelings of passing out gets worse. i use Seretide Accuhaler for my breathing problem as my pulmonary doc believes my bronchioles have shrunken. After lung function tests, he says my oxygen level is 63 whereas it should be around 100. I was told to use the inhaler for 2 months, now there are 23 days left. Also, i was diagnosed with chronic gastritis one month ago and some docs think the breathing difficulty is caused by gas, though i don t notice much gas in my stomach. I ve been having these problems for the past 5 months. When the symptoms began on 5th of september, 2012, i had heart palpitations, severe gastritis and constipation, and severe dizziness. i have lost 12 kg eversince, since im unable to eat like i used to. my stomach doesnt seem to accept food anymore, i feel full and have breathing difficulties if i eat.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
Along with Asthma, you have severe allergy in your eating pipe. Its called Reflux. Ask your doctor to prescribe a medication for it.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor